# SDR AALA202011209004

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 25,141 hours, 9,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT FLASH LIGHT BATTERY AT L1 DOOR INBOARD POSITION BATTERY IS DEAD.  REPLACED FLASH LIGHT BATTERY AT L1 DOOR INBOARD POSITION, PER AMM 25-65-53.
